zbMATH — the first resource for mathematics

Averaging of differential equations with Perron-integrable right-hand side. (English. Russian original) Zbl 1277.34053
Nonlinear Oscil., N.Y. 11, No. 3, 407-415 (2008); translation from Nelinijni Kolyvannya 11, No. 3, 387-395 (2008).
Summary: We consider a generalization of the Bogolyubov theorem to differential equations with Perron-integrable right-hand side.
34C29 Averaging method for ordinary differential equations
Full Text: DOI
[1] N. P. Erugin, I. Z. Shtokalo, P. S. Bondarenko, et al., A Course in Ordinary Differential Equations [in Russian], Vyshcha Shkola, Kiev (1974).
[2] A. F. Filippov, Differential Equations with Discontinuous Right-Hand Side [in Russian], Nauka, Moscow (1985). · Zbl 0571.34001
[3] M. M. Khapaev, ”On the averaging method in some problems related to averaging,” Differents. Uravn., 11, No. 5, 600–608 (1966).
[4] I. P. Natanson, Theory of Functions of a Real Variable [in Russian], Nauka, Moscow (1974).
[5] S. Saks, Theory of the Integral, PWN, Warsaw (1937). · Zbl 0017.30004
[6] Yu. A. Mitropol’skii, Averaging Method in Nonlinear Mechanics [in Russian], Naukova Dumka, Kiev (1971).
[7] V. V. Filippov, On the Spaces of Solutions of Ordinary Differential Equations [in Russian], MMF MGU, Moscow (1996). · Zbl 0847.34009
[8] N. M. Krylov and N. N. Bogolyubov, An Introduction to Nonlinear Mechanics [in Russian], Ukrainian Academy of Sciences, Kiev (1937).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.